It is currently Fri Aug 18, 2017 10:20 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2
Author Message
PostPosted: Sun Sep 15, 2013 2:30 pm 
Offline
Average Poster
Average Poster

Joined: Thu Sep 12, 2013 1:13 pm
Posts: 13
Hi all, so I've been following everyone's advice, got a great daily vitamin, b-12. And had my dr call in clonodine ( this was a life saver) 2 nights ago I learned the meaning of w/d in "trainspotting" last night it was a bit better. I think the worst is over re: the night heavy w/d, I pray as I want this all done with all my heart and its been a serious road for me to continue on but I am determined to take control of my life again.

I had a question regarding these horrible aches, stuff muscles!? I've been taking 3 steaming hot baths a day, taking flexiril every 6 hours and 100 mg gambapentin 3 x a day, and you may not condone this but I have been on adderal since I was 15, the doctor was strict about me not stopping or I'd spiral into 2 withdrawals. I'm not so concerned about the adderal cause I take 1/3 what I'm prescribed and never abused it. I hate that speedy jittery feeling. I only take it in the am, I read that should also help with the muscles is why I bring it up. NOTHING seems to help, I can barely walk nor sit still cause they start aching in more localized areas.

I believe this is day 5, last dose was sep 10th at 2pm of a 2mg subox strip. I beg any suggestions? I want off more than anything, I've gone against my quack pain management doctors advice as he wanted me on subox for another 4 months. I felt my body craving that next dose so I immediately stopped as I didn't wanna have something else control my life.

Thanks everyone, I really appreciate all the support, advice and kind words. Not many people can understand what I'm going through. It's been very lonely.

Best, W


Top
 Profile  
 
PostPosted: Mon Sep 16, 2013 10:13 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Wantoff, how are you feeling today?

I think today is day 6 for you, things should start improving soon.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
PostPosted: Mon Sep 16, 2013 11:21 am 
Offline
Average Poster
Average Poster

Joined: Thu Sep 12, 2013 1:13 pm
Posts: 13
Hey Romeo.
Things are better, I have 3 dogs so that's been really difficult to walk and care for them when you have no energy and all your muscles hurt :( I slept through last night.

I think/hope the worst is over, i think now it the depression, and energy, muscle issue. How long should that last?

Thanks, W


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Sep 16, 2013 11:42 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Predicting how long anyone's wd will last is extremely difficult because we're all so different. But with that said, you seem to be about average as far as wd'ing. Jumping from the dose you did, the worst of it usually hits around day 4 or so, then eases up day 6 or 7. Once it starts easing up, things usually progress fairly quickly. Fairly quickly being another few days.

I'm not necessarily saying you're going to wake up in a few days with a beam of sunshine shooting outta your ass, but you should feel noticeably better than you do now.

The lack of energy is something that may hang around for a bit, but the fact that you slept through the night is a fantastic indicator that your wd is weakening considerably.

Have you ever experienced opiate wd before?

Either way, just keep hanging in there, try to keep your mind and body occupied and know that you will get better. I know when you feel crappy like you do now it's hard to believe you'll feel better, but you will, it just takes some time.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
PostPosted: Mon Sep 16, 2013 12:24 pm 
Offline
Average Poster
Average Poster

Joined: Thu Sep 12, 2013 1:13 pm
Posts: 13
Hey Romeo,
Thanks for the encouragement. No I've never experienced a full on W/D from Opiets. I only was put on them because I had a severe car wreck at 24, spent 2 years in physical therapy (dra kept me on the meds) I had surgery in 2011, it did nothing pain was ubbearable, and at this point their was so much emotional pain as well, years of my prime lost. So I thought I would try something else to releave the pain , went to a very trusted pain MANAGMENT dr in 2012, he added 105mg of ms cotin to my already 4 Percocet 10-325 a day (I was on 6-7 before, but it was making me sick so I had to bing it down because of my liver) this new Dr. Was the WORST thing to happen to me, I thought he would put me on some kind of referral program. He did nothing but charge a very high rate and just had me come in once a month to pick up an rx. I went to India and got involved with non narcotic eastern medicine procedures and it did wonders. I came back to the states and asked to be taken off everything (i knew their would be a w/d ) he got angry, told me I'm not better etc. I discharged him and went to a new dr, had new MRI/CAT scans done that showed extreme inprovement. So this new Dr. Took me off the meds and told me about the subox program to taper off within a month, I was hesitant ( I don't always bieve in cheating your way out if things, it's how I learn to never do things again) a month came the DR. Told me I need at least 4 more months I explained I've been tapering on my own from the beginning and got extremely upset as I mentioned I lost my prime years, I just wanted OFF and some normality and a chance to live a normal life. The dr said and I quote "You need psychological help, I see it now! Your gonna slip into a fucking seizure and end up with brain damage".

I didn't know what to say, that's when I turned to this site, and then stopped the subox, I never expected these symptoms though. On day 6 and its weird day 3,4,and 5 were SO bad that today is a little better but in comparison I am so thankful.

I'm seeing this doctor at 3 pm today, I'm a bit nervous hes gonna get angry and send a report to my insurance etc.

Thanks for reading. Typing about this helps me.

Thanks, W


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group